# SDR 3EJA828JS121024

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N828JS
- Make and model: Cessna 560XL
- Aircraft serial: 5606076
- Aircraft time: 7,063 hours, 4,597 cycles
- Engine: PW545C
- Engine time: 6,301 hours, 4,123 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Detached
- Location: Left
- Stage of operation: DE
- How discovered: V
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL200 HEARD VERY LOUD BANG FOLLOWED BY LEFT ENGINE FAILURE. AFTER ARRIVING AT SIGNATURE I FOUND THE LEFT ENGINE COWLING HAD FALLEN OFF THE AIRCRAFT.
